# SDR 95ZZZX4036

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3610T
- Make and model: Snias AS350B
- Aircraft serial: 1279
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A3410006
- Condition: Shaft Sheared
- Location: Hyd
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CHECK RIDE, AIRCRAFT EXPERIENCED LOSS OF HYDRAULIC POWER.  INSPECTED HYDRAULIC SYSTEM, FOUND SHEARED HYDRAULIC PUMP SPLINED SHAFT TO PULLEY.  REMOVED AND REPLACED HYDRAULIC PUMP.
